Eigenvalue problem for fully nonlinear second-order elliptic PDE on balls

Norihisa Ikoma, Hitoshi Ishii

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

We study the eigenvalue problem for positively homogeneous, of degree one, elliptic ODE on finite intervals and PDE on balls. We establish the existence and completeness results for principal and higher eigenpairs, i.e., pairs of an eigenvalue and its corresponding eigenfunction.

Original languageEnglish
Pages (from-to)783-812
Number of pages30
JournalAnnales de l'Institut Henri Poincare (C) Analyse Non Lineaire
Volume29
Issue number5
DOIs
Publication statusPublished - 2012 Jan 1
Externally publishedYes

Fingerprint

Elliptic PDE
Fully Nonlinear
Eigenvalues and eigenfunctions
Eigenvalue Problem
Eigenfunctions
Completeness
Ball
Eigenvalue
Interval

ASJC Scopus subject areas

  • Analysis
  • Mathematical Physics

Cite this

Eigenvalue problem for fully nonlinear second-order elliptic PDE on balls. / Ikoma, Norihisa; Ishii, Hitoshi.

In: Annales de l'Institut Henri Poincare (C) Analyse Non Lineaire, Vol. 29, No. 5, 01.01.2012, p. 783-812.

Research output: Contribution to journalArticle

@article{4af98bf2c6194580a322c107fda6250e,
title = "Eigenvalue problem for fully nonlinear second-order elliptic PDE on balls",
abstract = "We study the eigenvalue problem for positively homogeneous, of degree one, elliptic ODE on finite intervals and PDE on balls. We establish the existence and completeness results for principal and higher eigenpairs, i.e., pairs of an eigenvalue and its corresponding eigenfunction.",
author = "Norihisa Ikoma and Hitoshi Ishii",
year = "2012",
month = "1",
day = "1",
doi = "10.1016/j.anihpc.2012.04.004",
language = "English",
volume = "29",
pages = "783--812",
journal = "Annales de l'Institut Henri Poincare. Annales: Analyse Non Lineaire/Nonlinear Analysis",
issn = "0294-1449",
publisher = "Elsevier Masson SAS",
number = "5",

}

TY - JOUR

T1 - Eigenvalue problem for fully nonlinear second-order elliptic PDE on balls

AU - Ikoma, Norihisa

AU - Ishii, Hitoshi

PY - 2012/1/1

Y1 - 2012/1/1

N2 - We study the eigenvalue problem for positively homogeneous, of degree one, elliptic ODE on finite intervals and PDE on balls. We establish the existence and completeness results for principal and higher eigenpairs, i.e., pairs of an eigenvalue and its corresponding eigenfunction.

AB - We study the eigenvalue problem for positively homogeneous, of degree one, elliptic ODE on finite intervals and PDE on balls. We establish the existence and completeness results for principal and higher eigenpairs, i.e., pairs of an eigenvalue and its corresponding eigenfunction.

UR - http://www.scopus.com/inward/record.url?scp=84866731936&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84866731936&partnerID=8YFLogxK

U2 - 10.1016/j.anihpc.2012.04.004

DO - 10.1016/j.anihpc.2012.04.004

M3 - Article

VL - 29

SP - 783

EP - 812

JO - Annales de l'Institut Henri Poincare. Annales: Analyse Non Lineaire/Nonlinear Analysis

JF - Annales de l'Institut Henri Poincare. Annales: Analyse Non Lineaire/Nonlinear Analysis

SN - 0294-1449

IS - 5

ER -